# SDR AALA202402188813

- Difficulty date: February 14, 2024
- Submitted: February 18, 2024
- Operation: Air carrier
- Aircraft: N785AN
- Make and model: Boeing 777223
- Aircraft serial: 30005
- Aircraft time: 87,409 hours, 10,952 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Damaged
- Location: R2 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE:  R2 DOOR EPAS RESERVOIR BOTTLE PRESS GAUGE DAMAGED. MAINTENANCE REMOVED AND REPLACED R2 DOOR EPAS RESERVIOR AND PERFORMED BATTERY OPERATIONAL TEST GOOD IAW B777-2 AMM 52-11-22.
